The Ramanujan Journal

, Volume 14, Issue 1, pp 173–188

The Bailey transform and false theta functions

Article

DOI: 10.1007/s11139-006-9006-4

Cite this article as:
Andrews, G.E. & Warnaar, S.O. Ramanujan J (2007) 14: 173. doi:10.1007/s11139-006-9006-4

Abstract

An empirical exploration of five of Ramanujan's intriguing false theta function identities leads to unexpected instances of Bailey's transform which, in turn, lead to many new identities for both false and partial theta functions.

Keywords

Ramanujan False theta series Bailey transform Bailey pair 

Copyright information

© Springer Science+Business Media, LLC 2006

Authors and Affiliations

  1. 1.The Pennsylvania State UniversityUniversity ParkUSA
  2. 2.Department of Mathematics and StatisticsThe University of MelbourneMelbourneAustralia

Personalised recommendations